# SDR P5CA2022071100146

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SWITCH MUST BE SLIGHTLY FORWARD TO OFF IN ORDER TO DISARM LIGHTS(PERFORMED OPS TEST IAW AMM 33-51-00-710-803, TEST PASSED)
